# SDR DHL9870837C

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 546
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, STA 546 RT WING RIB LOWER ANGLE CRACKED AT SECOND FROM FWD STR BOLT HOLE.  STOP DRILLED CRACK, HFEC, REMOVED AND REPLACED RIB PER S/B 57-0127.  N/R 2454
